Modified <i>f</I>-contractions Via <i>α</I>-admissible Mappings and Application To Integral Equations
No Thumbnail Available
Date
2017
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we introduce the concept of a modified F-contraction via alpha-admissible mappings and propose some theorems that guarantee the existence and uniqueness of fixed point for such mappings in the frame of complete metric spaces. We also provide some illustrative examples. Moreover, we consider an application solving an integral equation.
Description
Aydi, Hassen/0000-0003-4606-7211; KARAPINAR, ERDAL/0000-0002-6798-3254; , Hassen/0000-0003-3896-3809
Keywords
alpha-admissible mappings, F-contraction, fixed point, integral equation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
31
Issue
5
Start Page
1141
End Page
1148